# SDR DALA2022082305698

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,210 hours, 25,529 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 2R DOOR DISARMED BUT SLIDE LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: CYCLED ARMING LEVER, LIGHT EXTINGUISHED. (9288152)
